WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE,DEPTH
Back to Search Results |
| Model Number |
357.402 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, a locking bolt measuring device was found broken during reverse logistics audit of the returned device at millstone.There was no patient involvement and no additional information is available.This report involves one (1) locking bolt measuring device f/trochanteric fixation nails.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional information: h3, h6: part #: 357.402, synthes lot number: 5059424, manufacturing site: synthes brandywine, release to warehouse date: august 11, 2005.The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the instrument was inspected, and the ball 2.5 mm assembly and compression spring are missing from the construct preventing the device to function as intended.Document/specification review, the following drawing(s) was reviewed: locking bolt measuring device, slider assembly, no design or manufacturing defect or deficiency was observed during the investigation.From the drawings in can be seen that the ball 2.5 mm and compression spring are components of the instrument and therefore a conclusive determination has been reached.The overall complaint was not confirmed for the instrument as the device is missing the ball and spring components and is not broken.A definitive root cause for this complaint could not be determined.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: flow: visual.Visual inspection: the instrument was inspected, and the ball ø2.5 mm assembly and compression spring are missing from the construct preventing the device to function as intended.Document/specification review: no design or manufacturing defect or deficiency was observed during the investigation.From the drawings in can be seen that the ball 2.5 mm and compression spring are components of the instrument and therefore a conclusive determination has been reached.The overall complaint was not confirmed for the instrument as the device is missing the ball and spring components and is not broken.A definitive root cause for this complaint could not be determined.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part #: 357.402, synthes lot number: 6762032, manufacturing site: synthes jennersville , release to warehouse date: sep 09, 2011.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.